MathSciNet Relay Station
MathSciNet bibliographic data
MR2303080 (2007m:60056) 60F05 (05C15 05C80 60C05)
Cerquetti, Annalisa; Fortini, Sandra A Poisson approximation for coloured graphs under exchangeability. Sankhyā 68 (2006), no. 2, 183–197.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement